MathSciNet Relay Station
MathSciNet bibliographic data
MR2225494 (2007a:11126) 11M26 (11M06)
Freitas, Pedro A Li-type criterion for zero-free half-planes of Riemann's zeta function. J. London Math. Soc. (2) 73 (2006), no. 2, 399–414.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement